# SDR J7SA2023090500371

- Difficulty date: August 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N533FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20160
- Aircraft time: 15,609 hours, 9,729 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pivot
- Part number: 13E118036U
- Part serial: RO35
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, DISCOVERED THRUST REVERSER PIVOT DOOR WITH CRACKED ACTUATOR HOUSING. PIVOT DOOR (P/N 13E118-03-6U; S/N RO-35) REMOVED WITH 5419.9 FLIGHT HOURS AND 3,200 FLIGHT CYCLES.
